Post
Just got prescribed it and wanted to know what anyone else has experienced using one or both of these medications.
FastLaneC3 FastLaneC3 18-21, F 13 Answers May 26, 2009

Your Response

Cancel

I use Citalopram (generic for Celexa) and I really like it as far as anti-depressants go. No side effects for me!

Best Answer

I've recently started Citalopram. I used to take Prozac but when I went back on it recently I went a bit insane so they changed me to Citalopram. So far I feel a lot better. I'm quite sleepy during the day and my eyelids twitch and my eyesight is worse, but my anxiety's much better. I'm also taking Norpress (a tricyclic antidepressant) at night, though, so my sleepy and eye-related side-effects could be due to that.<br />
<br />
Update: Been on it for over a month now. So far so good, depression is easing up well, no side-effects that I've noticed.

Best Answer
Best Answer

i was prescribed traxodone and i stopped taking within a week. i couldn't wake fully up and it scared me to be in such a deep sleep to the point where my brother knocked on my window to wake me up and i didn't move. it was just oo heavy for meor my body didn't process it well

Best Answer

I have tried both medications at different times thru-out my severe depression/panic disorder/agoraphobia journey. I had bad side effects from each one. The Trazodone caused severe sedation with uncontrolled facial twitching and tongue movements. The Celexa made my panic attacks much worse so I had to stop taking that after about a week....I wish to add that everyone's body is different and what may not work for one person might be perfect for someone else. Unfortunately, it's a trial and error situation with these types of medications. I hope you have better luck with them than I did!

Best Answer

I took Citalopram (a/k/a Celexa) for almost 2 years. It is one of the older, more predictable SSRIs out there. It tends to cause fewer side effects than some of the newer medications, but ALL of them take a period of adjustment when you first go on them, and everyone reacts to them differently. I was pretty lucky; I tolerated it well and had some annoying but otherwise harmless side effects. I would say that if you start having side effects that significantly interfere with your life, then you should see your doc and try something else.

Best Answer

I used tradozone at bedtime. It always helped me to sleep but left me feeling drowzy during the day and made it hard to get up in the morning. I did not like it. I stopped taking it. However, I am also taking many other meds so maybe it hit me harder than it would've otherwise.

Best Answer

nausea...

Best Answer

Related Questions